- Stuffy nose
- Chest congestion
- Sore throat
Medicinal Ingredients: Menthol from Menthactin (15 mg/5 mL), Dextromethorphan HBr (15 mg/5 mL), Pseudoephedrine HCI (30 mg/5 mL), Guaifenesin (200 mg/5 mL).
Non-Medicinal Ingredients: alcohol, citric acid, FD&C Blue nº 1, FD&C Red nº 40, flavor, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, polyoxyl hydrogenated castor oil, propylene glycol, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, water and xanthan gum. Caloric content: 5.7 Kcal/5 mL.
CAUTION: KEEP OUT OF REACH OF CHILDREN. If you have chronic lung disease, shortness of breath, high blood pressure, heart or thyroid disease, diabetes, persistent chronic cough, glaucoma or difficulty urinating due to enlargement of the prostate gland, or are elderly, pregnant, breast-feeding or taking a drug for depression, consult a physician before using this product. If cough worsens, lasts more than 7 days, or is accompanied by a high fever, consult a physician. Do not exceed recommended dose.